# SDR DHL2000717122

- Difficulty date: September 28, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GYRO FLAG APPEARED IN CAPTS ADI, REJECTED T/O.  REMOVED AND REPLACED NR 1 VG PER M/M 34-22-21.  REMOVED AND REPLACED STEERING COMPUTER PER 34-62-31.  ALL OPS CHK GOOD.
